Alert archive / Colorado / High Wind Watches in 2017

High Wind Watch 5, NWS Pueblo, CO

March 22, 201710 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Mar 22, 2017, 3:15 PM MDT for 10 counties in Colorado. It took effect at Mar 24, 2017, 3:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 3:15 PM MDT (21:15 UTC)
In effect from
Mar 24, 2017, 3:00 AM MDT
Expired
Mar 23, 2017, 3:47 PM MDT
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WWUS75 KPUB 222115
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
315 PM MDT Wed Mar 22 2017

COZ084>089-093>099-230515-
/O.NEW.KPUB.HW.A.0005.170324T0900Z-170324T2300Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Black Forest, Colorado Springs, Peterson AFB, Pueblo, 
Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, 
Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar,
Springfield, and Walsh
315 PM MDT Wed Mar 22 2017

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

The National Weather Service in Pueblo has issued a High Wind
Watch, which is in effect from late Thursday night through Friday
afternoon. 

* LOCATION...all of the Southeast Colorado Plains, including
  Colorado Springs, Pueblo, Walsenburg, Trinidad, La Junta, Lamar
  and Springfield.

* CAUSE AND TIMING...a strong cold front will drop south across
  the Eastern Colorado Plains late Thursday night, and through the
  day on Friday.

* WIND...north 35 to 45 mph with gusts in excess of 65 mph.

* IMPACT...these winds will pose a hazard to high profile
  vehicles, especially on east to west oriented roadways. Winds
  may also take down power lines and trees, knock out power, cause
  property damage, and reduced visibilities; due to snow over the
  Palmer Divide, and possibly dust across the Eastern Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
4 follow-up statements
798 
WWUS75 KPUB 230409
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1009 PM MDT Wed Mar 22 2017

COZ084>089-093>099-231215-
/O.CON.KPUB.HW.A.0005.170324T0900Z-170324T2300Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Black Forest, Colorado Springs, Peterson AFB, Pueblo, 
Walsenburg, Trinidad, Ordway, Olney Springs, La Junta, 
Rocky Ford, Branson, Kim, Eads, Sheridan Lake, Las Animas, Lamar,
Springfield, and Walsh
1009 PM MDT Wed Mar 22 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY AFTERNOON...

* LOCATION...all of the Southeast Colorado Plains, including 
  Colorado Springs, Pueblo, Walsenburg, Trinidad, La Junta, 
  Lamar and Springfield. 

* CAUSE AND TIMING...a strong cold front will drop south across 
  the Eastern Colorado Plains late Thursday night, and through 
  the day on Friday. 

* WIND...north at 35 to 45 mph with gusts in excess of 65 mph.

* IMPACT...these winds will pose a hazard to high profile 
  vehicles, especially on east to west oriented roadways. Winds 
  may also take down power lines and trees, knock out power, 
  cause property damage, and reduced visibilities; due to snow 
  over the Palmer Divide, and possibly dust across the Eastern 
  Plains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
509 
WWUS75 KPUB 230955
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
355 AM MDT Thu Mar 23 2017

COZ084-231100-
/O.CAN.KPUB.HW.A.0005.170324T0900Z-170324T2300Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
INCLUDING Black Forest
355 AM MDT Thu Mar 23 2017

...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Pueblo has cancelled the High
Wind Watch. 

The high wind watch which was in effect for northern El Paso
county has been upgraded to a Blizzard Watch. Please visit the
national weather service Pueblo web page for important information
regarding this blizzard watch.

$$

COZ085>089-093>099-231800-
/O.CON.KPUB.HW.A.0005.170324T0900Z-170324T2300Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Colorado Springs, Peterson AFB, Pueblo, Walsenburg, 
Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, 
Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, 
and Walsh
355 AM MDT Thu Mar 23 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

* LOCATION...all of the Southeast Colorado Plains, including
  Colorado Springs, Pueblo, Walsenburg, Trinidad, La Junta, Lamar
  and Springfield.  

* CAUSE AND TIMING...a strong cold front will drop south across 
  the Eastern Colorado Plains late Thursday night, and through 
  the day on Friday. 

* WIND...north at 35 to 45 mph with gusts in excess of 65 mph.

* IMPACT...these winds will pose a hazard to high profile 
  vehicles, especially on east to west oriented roadways. Winds 
  may also take down power lines and trees, knock out power, 
  cause property damage, and reduced visibilities; due to snow 
  over the Palmer Divide, and possibly dust across the Eastern 
  Plains. 

* Potential Fire Weather Impact...Although humidity values will be
  much higher on Friday, if power lines were to fall on any dry grass,
  then the potential will exist for a fast moving grass fire to 
  occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Hodanish
190 
WWUS75 KPUB 231803
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1203 PM MDT Thu Mar 23 2017

COZ085>089-093>099-240215-
/O.CON.KPUB.HW.A.0005.170324T0900Z-170324T2300Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Colorado Springs, Peterson AFB, Pueblo, Walsenburg, 
Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, 
Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, 
and Walsh
1203 PM MDT Thu Mar 23 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

* LOCATION...all of the Southeast Colorado Plains, including 
  Colorado Springs, Pueblo, Walsenburg, Trinidad, La Junta, 
  Lamar and Springfield. 

* CAUSE AND TIMING...a strong cold front will drop south across 
  the Eastern Colorado Plains late Thursday night, and through 
  the day on Friday. 

* WIND...north at 35 to 45 mph with gusts in excess of 65 mph.

* IMPACT...these winds will pose a hazard to high profile 
  vehicles, especially on east to west oriented roadways. Winds 
  may also take down power lines and trees, knock out power, 
  cause property damage, and reduced visibilities; due to snow 
  over the Palmer Divide, and possibly dust across the Eastern 
  Plains. 

* Potential Fire Weather Impact...Although humidity values will 
  be much higher on Friday, if power lines were to fall on any 
  dry grass, then the potential will exist for a fast moving 
  grass fire to occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
467 
WWUS75 KPUB 232147
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
347 PM MDT Thu Mar 23 2017

COZ085>089-093>099-240600-
/O.UPG.KPUB.HW.A.0005.170324T0900Z-170324T2300Z/
/O.NEW.KPUB.HW.W.0007.170324T0900Z-170324T2300Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
INCLUDING Colorado Springs, Peterson AFB, Pueblo, Walsenburg, 
Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford, Branson, 
Kim, Eads, Sheridan Lake, Las Animas, Lamar, Springfield, 
and Walsh
347 PM MDT Thu Mar 23 2017

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 5 PM MDT FRIDAY...

The National Weather Service in Pueblo has issued a High Wind
Warning, which is in effect from 3 AM to 5 PM MDT Friday. This
upgrades and replaces the High Wind Watch that was in effect.

* LOCATION...all of the Southeast Colorado Plains, including 
  Colorado Springs, Pueblo, Walsenburg, Trinidad, La Junta, 
  Lamar and Springfield. 

* CAUSE AND TIMING...a strong cold front will drop south across
  the Eastern Colorado Plains tonight through Friday.

* WIND...north 35 to 45 gusting over 65 mph.

* IMPACT...these winds will pose a hazard to high profile 
  vehicles, especially on east to west oriented roadways. Winds 
  may also take down power lines and trees, knock out power, 
  cause property damage, and reduced visibilities; due to snow 
  over the Palmer Divide, and possibly dust across the Eastern 
  Plains. 

* Potential Fire Weather Impact...Although humidity values will 
  be much higher on Friday, if power lines were to fall on any 
  dry grass, then the potential will exist for a fast moving 
  grass fire to occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Mar 22, 12:02 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Mar 22, 12:02 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1202 PM MDT Wed Mar 22 2017

.SHORT TERM...(Today and tonight)
Issued at 415 AM MDT Wed Mar 22 2017

Upper ridge migrates eastward into the plains today, with deepening
sw flow across srn CO this afternoon and tonight ahead of the wrn
U.S. trough. At the surface, areas along and east of I-25 will see
areas of lower clouds this morning as upslope flow persists, with
gradual clearing in the afternoon as cooler air mass slowly retreats
and winds begin to take on a more sly component. Will keep Red Flag
Warning in place for the southern I-25 corridor as this area will
likely mix out first, though critical area may remain rather small
as surface low pressure develops between Trinidad and La Junta,
limiting the eastward spread of stronger winds. Farther west,
mountains and interior valleys will see thickening clouds today,
with perhaps an isolated showers along the Continental Divide late
in the afternoon as moisture begins to increase, though any daytime
precip will be very light. Max temps on the plains rather tricky
given stratus this morning and potential for east winds to persist
through the day, although with warm temps aloft, mixing should boost
readings into the 70s many locations by late afternoon as lower
clouds clear.

Overnight, mild conditions expected with clouds and increasing winds
as surface pressure continues to fall over the eastern plains.
Models keep most precip west of the Continental Divide through the
night, with just a few showers over the higher peaks into Thu
morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 415 AM MDT Wed Mar 22 2017

.Thursday...Trough approaches the region with southwest flow
developing over the state. Over the eastern plains, low pressure
will develop in northeast Colorado with a dry line near the
Kansas border. Behind the dry line, southwest flow aloft will mix
to the surface with low humidities. Have issued a fire weather
watch for all of the eastern plains and Interstate 25 corridor.
With the dry line near the Kansas border, critical fire weather
conditions may not be present near the Kansas border. Some of the
models have the dry line moving into Kansas during the afternoon
which could result in critical fire weather conditions extending
to the Kansas border. SPC has a slight risk for severe convection
near the Kansas border, associated with the dry line. Main
threats appear to be hail and strong winds. Further west,
southwest flow aloft is favorable for orographic precipitation
over the eastern San Juan Mountains. Some model solutions, such as
the GFS, have snowfall reaching snow advisory criteria. Given the
uncertainty and marginal amounts, decided not to issue an advisory
at this time.

.Thursday night and Friday...Rapid cyclogenesis is forecast to
occur Thursday night somewhere over east central Colorado to
extreme northeast New Mexico. Moisture wraps around on the west
side of low center brining the potential for significant
precipitation to portions of eastern Colorado. Models still show
some differences in the location of the low with the EC being
furthest north and the fastest, while the GFS is slowest and
further south. There is not much cold air with this system and
snow levels should mostly stay around 6000 feet or higher. So far
the models have been consistent about the potential for
significant snowfall over the Palmer Divide and Pikes Peak region
and for strong northerly winds on the eastern plains. Have some
concerns for blizzard conditions along the Palmer Divide when the
heaviest snow is falling, but snow may be too wet to get
widespread blowing and drifting. Other challenge is the southern
Interstate 25 corridor, mainly from Colorado City and southward,
including the Raton Mesa. The GFS and NAM have been trending
towards a trowal on the west side of the low bringing significant
precipitation to this region. Much of the terrain in this area is
around 6000 feet, which will be close to the snow level. In the
deterministic grids, decided not to include too much snowfall
over this area at this time, given the uncertainty of the low
track. Probabilistic snow grids do a good job of capturing the
wide range in uncertainty. With the lack of cold air, suspect
snow level will lower to around 6000 feet during periods of
heavier precipitation when the atmosphere becomes isothermal. If
the precipitation stays lighter, snow level will be higher. Also
with the warm ground, heavier snowfall rates will be needed for
accumulation of snow. Quick look at 06Z NAM and GFS shows some
differences in low position and QPF, not helping to decrease the
uncertainty in the forecast!

.Saturday through Tuesday...Did not spend much time on this part
of the forecast. Models show a parade of weather systems through
next week with the potential for precipitation for the mountains
and plains with each system. A system on Sunday may briefly cut
off over eastern Colorado increasing chances for precipitation
over the plains and eastern mountains. Another system will affect
the region Tuesday or Wednesday, and models hint this system may
bring significant precipitation to the plains and eastern
mountains. --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1155 AM MDT Wed Mar 22 2017

Generally VFR across most of flight area next 24 hours
including the KCOS, KPUB and KALS TAF sites.  However,
a few spotty showers will start to develop along the
Continental Divide tonight, with increasingly widespread
precipitation developing 12-18Z Thursday.  This will
bring spotty MVFR to LIFR conditions through the
mountain passes tonight becoming widespread Thursday
morning. It should remain dry elsewhere through 18Z
Thursday. Increasing southwesterly flow across flight
area will bring gusty southwest winds to the surface
most areas 12-18Z Thursday.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday morning through Thursday
evening for COZ226>237.

Red Flag Warning until 7 PM MDT this evening for COZ229-230-233.

&&

SHORT TERM...PETERSEN
LONG TERM...PGW
AVIATION...LW
Hazardous weather outlook, Mar 22, 5:39 AM MDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
539 AM MDT Wed Mar 22 2017

COZ058>089-093>099-231145-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre De Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
539 AM MDT Wed Mar 22 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions will develop over portions
of Huerfano and Las Animas counties this afternoon, as relative
humidity falls to below 15 percent and southwest winds gust to 25
mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

On Thursday, critical fire weather conditions cover much of the
plains and Interstate 25 corridor. There is the potential for one
or two severe storms Thursday afternoon and evening along a dry
line, which will develop near the Colorado and Kansas border. The
approaching weather system will bring snow to the Continental
Divide region with the heaviest snow over the eastern San Juan
Mountains.

Thursday night, a strong slow pressure center will develop over
southeast Colorado. Heavy snow with gusty north winds will be
possible Thursday night and Friday over portions of the
Interstate 25 corridor and eastern mountains. The most likely
places to see the heavy snow and strong winds are the Palmer
Divide and the Pikes Peak region. Depending on the storm track,
the heavy snow could extend to the southern Interstate 25 corridor
and Wet Mountains.

A weaker storm system will cross the region Sunday bringing
another chance for rain and snow to much of the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

10/06

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 4:30 AM MDTFire Weather WatchPUBBaca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more10 hr
Mar 22, 2:38 PM MDTRed Flag WarningPUBBaca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more29 hr
Mar 22, 3:30 PM MDTWinter Storm WatchPUBAlamosa, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more24 hr

Nearby

High Wind Watches in Colorado, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.